# SDR AWXA0001863

- Difficulty date: June 15, 2001
- Submitted: June 18, 2001
- Operation: Air carrier
- Aircraft: N305AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24012
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Web
- Part number: 6545409245
- Condition: Cracked
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

d: upom removal of strap HFEC Indicates crack .7" WL 212 RBL 6.8 on BS178 Blkhd web fwd facec: repaired IAW B737-300 SrM 53-10-08 Pg 287-298
